# SDR JJBA20250730113

- Difficulty date: July 22, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 59 LH FOUND CRACKED BTW STR 15L-16L. FR59 LH SPLICE REMOVED BTW STR15L-16L FOR REPAIR ACCESS. FR 59 LH BTW STR 15-16 REPAIRED
